- Temporarily reduces fever and relieves minor aches and pains
- 500 mg of acetaminophen per caplet
- Pain reliever recommended by doctors
- Relieves minor pain of arthritis, menstrual cramps, backache, and headache
Tylenol Extra Strength temporarily reduce fevers and relieves minor pain, due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, it has an exceptional safety profile.
Questions or comments? call 1-877-895-3665 (toll-free) or 215-273-8755 (collect)
Do not take more than directed (see overdose warning)
Adults and Children 12 years and over
- Take 2 caplets every 4 to 6 hours while symptoms last
- Do not take more than 8 caplets in 24 hours
- Do not use for more than 10 days unless directed by a doctor
Children under 12 years
- Do not use this adult product in children 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage
- Store between 20-25°C (68-77°F)
- Do not use if carton or pouch is opened
- See side panel for lot number and expiration date
©Johnson & Johnson
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers or fever reducers. Acetaminophen may cause liver damage.
Do not use with any other product containing acetaminophen
Stop use and ask a doctor if
- Pain gets worse or lasts more than 10 days
- Fever gets worse or lasts more than 3 days
- New symptoms occur
- Redness or swelling is present
These could be signs of a serious condition
If pregnant or breast-feeding, ask a health professional before use.
Keep Out of Reach of Children.
Overdose Warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you not notice any signs or symptoms.
- Temporarily relieves minor aches and pains due to:
- The common cold
- minor pain of arthritis
- premenstrual and menstrual cramps
- temporarily reduces fever
- muscular aches
|Serving Size||1 Caplet|
|Serving Per Container|
|Amount per Serving||%DV|
This product has no shipping restrictions.
Shipping Weight (in lbs): 0.03
Product in inches (LxWxH): 1.0x 2.85x 4.4
Item Code: 446372
*Many of these answers are provided by manufacturers or other customers. Walgreens does not review, verify, or endorse those answers, which represent the sole opinions of those parties.